# SDR DLM88092009

- Difficulty date: December 19, 2009
- Submitted: December 29, 2009
- Operation: Air carrier
- Aircraft: N987DL
- Make and model: Doug MD-88
- Aircraft serial: 53338
- Aircraft time: 49,037 hours, 36,365 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Corroded
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV RUSTED ATTACH CLIPS WAS FOUND OF TAILCONE EXTERNAL EMERGENCY RELEASE HANDLE.  CLIPS WERE REPLACED IAW AMM 20-30-01-201.
